# SDR 95ZZZX2126

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64JP
- Make and model: Piper PA-31-350
- Aircraft serial: 317632156
- System (JASC): 5260 · Entrance Stairs
- Part: Arm Assy
- Part number: 4131400
- Condition: Corroded
- Location: Step Bracket
- Part time: 4,272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM STOP, FORWARD BRACKET BROKE INTO 2 PIECES, 2 INCHES FROM PIVOT BOLTS.  INSPECTION FOUND SEVERE INTERGRANULAR CORROSION ON THE FORWARD LOWER STEP BRACKET THAT LEAD TO THIS FAILURE.  NO OTHER CORROSION WAS FOUND ON THE LOWER DOOR OR STEPS.  THIS IS NOT AN AREA PRONE TO TRAPPED WATER.
